# SDR UIEA2017122202424

- Difficulty date: December 20, 2017
- Submitted: December 28, 2017
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 85,498 hours, 22,178 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Circuit Card
- Part number: 6411271
- Condition: Failed
- Location: Lt A/C Pack
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK TEMP EICAS MESSAGE DURING DESCENT, RAN QRH,  LT PACK OPERATED IN NORMAL STANDBY MODE.  R & R COMP OUTLET SWITCH S555, OVERHEAT SWITCH,  AND FUEL CONTROL PC CARD IAW AMM 21-51-09.
